Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stability results on interpolation scales of quasi-Banach spaces and applications


Authors: Nigel Kalton and Marius Mitrea
Journal: Trans. Amer. Math. Soc. 350 (1998), 3903-3922
MSC (1991): Primary 46A16, 42B20; Secondary 47A53, 46B70
DOI: https://doi.org/10.1090/S0002-9947-98-02008-X
MathSciNet review: 1443193
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the stability of Fredholm properties on interpolation scales of quasi-Banach spaces. This analysis is motivated by problems arising in PDE's and several applications are presented.


References [Enhancements On Off] (What's this?)

  • 1. J. Alvarez and M. Milman, Interpolation of tent spaces and applications, in ``Function Spaces and Applications'', M. Cwikel et al. eds., Springer LN, No. 1302, 1988, 11-21. MR 89i:46025
  • 2. A. Bernal, Some results on complex interpolation of $T^{p}_{q}-$spaces, Israel Math. Conf. Proc. 5 (1992), 1-10. MR 94b:46101
  • 3. R. Brown, The initial-Neumann problem for the heat equation in Lipschitz cylinders, Trans. Amer. Math. Soc. 170 (1990), 1-52. MR 90k:35112
  • 4. R. Brown, The Neumann problem on Lipschitz domains in Hardy spaces of order less than one, Pacific J. of Math. 171 (1995), 389-408. MR 97m:35048
  • 5. A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 29:5097
  • 6. A. P. Calderón and A. Torchinsky, Parabolic maximal functions associated with a distribution, II, Adv. in Math. 24 (1977), 101-171. MR 56:9180
  • 7. W. Cao and Y. Sagher, Stability of Fredholm properties on interpolation scales, Ark. för Math. 28 (1990), 249-258. MR 92e:46146
  • 8. W. Cao and Y. Sagher, Stability in interpolation of families of Banach spaces, Proc. of Amer. Math. Soc. 112 (1991), 91-100. MR 91h:46123
  • 9. R. Coifman, A. McIntosh and Y. Meyer, L'intégrale de Cauchy définit un opérateur borné sur $L^{2}$ pour les courbes Lipschitziennes, Ann. of Math. 116 (1982), 361-387. MR 84m:42027
  • 10. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. MR 56:6264
  • 11. R. R. Coifman, M. Cwikel, R. Rochberg, Y. Sagher and G. Weiss, A theory of complex interpolation for families of Banach spaces, Advances in Math. 43 (1982), 203-229. MR 83j:46084
  • 12. M. Cwikel, N. J. Kalton, M. Milman and R. Rochberg, in preparation.
  • 13. M. Cwikel, M. Milman and Y. Sagher, Complex interpolation of some quasi-Banach spaces, J. Funct. Anal. 65 (1986), 339-347. MR 87h:46152
  • 14. B. E. J. Dahlberg and C. E. Kenig, Hardy spaces and the $L^{p}-$Neumann problem for Laplace's equation in a Lipschitz domain, Ann. of Math. 125 (1987), 437-465. MR 88d:35044
  • 15. B. E. J. Dahlberg and C. E. Kenig, $L^{p}-$estimates for the three dimensional system of elastostatics on Lipschitz domains, in Lecture Notes in Pure and Appl. Math., Vol. 122, Cora Sadosky ed., 1990, 621-634. MR 91h:35053
  • 16. B. E. J. Dahlberg, C. E. Kenig and G. C. Verchota, Boundary value problems for the system of elastostatics on Lipschitz domains, Duke Math. J. 57 (1988), 795-818. MR 90d:35259
  • 17. E. Fabes, Layer potential methods for boundary value problems on Lipschitz domains, in Potential Theory, Surveys and Problems, J. Král et al. eds., Lecture Notes in Math., No. 1344, Springer-Verlag, 1988, 55-80. MR 89m:31001
  • 18. C. Fefferman and E. M. Stein, $H^{p}$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 56:6263
  • 19. M. Frazier and B. Jawerth, A discrete transform and decompositions of distribution spaces, J. Funct. Anal. 93 (1990), 34-171. MR 92a:46042
  • 20. M. Frazier, B. Jawerth and G. Weiss, Littlewood-Paley theory and the study of function spaces, CBMS Regional Conference Series 79, Amer. Math. Soc., Providence, 1989. MR 92m:42021
  • 21. M. Gomez and M. Milman, Complex interpolation of $H^{p}$-spaces on product domains, Ann. Math. Pura Appl. 155 (1989), 103-115. MR 91g:46030
  • 22. J. Janson and P. W. Jones, Interpolation between $H^{p}$ spaces: The complex method, J. Funct. Anal. 48 (1982), 58-80. MR 84c:46021
  • 23. D. S. Jerison and C. E. Kenig, Boundary value problems on Lipschitz domains, in ``Studies in Partial Differential Equations'', Studies in Math., M.A.A. 23, W. Littman ed. (1982), 1-68. MR 85f:35057
  • 24. N. J. Kalton, Analytic functions in non-locally convex spaces, Studia Math. 83 (1986), 275-303. MR 88a:46022
  • 25. N. J. Kalton, Plurisubharmonic functions on quasi-Banach spaces, Studia Math 84 (1986), 297-324. MR 88g:46030
  • 26. N. J. Kalton, N. T. Peck and J. W. Roberts, An $F$-space sampler, London Math. Soc., Lecture Notes Series, No. 89, 1984. MR 87c:46002
  • 27. O. A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow, Gordon and Breach, 1963. MR 40:7610
  • 28. J. Lindenstrauss and L. Tzafriri, Classical Banach spaces II, Function spaces, Springer, Berlin, 1979. MR 81c:46001
  • 29. E. Fabes, O. Mendez and M. Mitrea, Boundary layers on Sobolev-Besov spaces and Poisson's equation for the Laplacian domain, to appear in J. Funct. Anal. (1998).
  • 30. D. I. Mitrea, M. Mitrea, and M. Taylor, preprint (1996).
  • 31. S. Rolewicz, Metric linear spaces, D. Reidel, Dordrecht, 1984. MR 88i:46004b
  • 32. I. Y. Sneiberg, Spectral properties of linear operators in interpolation families of Banach spaces, Mat. Issled. 9 (1974), 214-229. MR 58:30362
  • 33. P. Turpin, Convexités dans les espaces vectoriels topologiques generaux, Dissertationes Math. 131 (1974). MR 54:11028
  • 34. G. Verchota, Layer potentials and regularity for the Dirichlet problem for Laplace's equation in Lipschitz domains, J. Funct. Anal. 59 (1984), 572-611. MR 86e:35038
  • 35. A. T. Vignati and M. Vignati, Spectral theory and complex interpolation, J. Funct. Anal. 80 (1988), 387-397. MR 90a:47011
  • 36. S. Zaremba, Sur le principe de Dirichlet, Acta Math. 34 (1911), 293-316.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46A16, 42B20, 47A53, 46B70

Retrieve articles in all journals with MSC (1991): 46A16, 42B20, 47A53, 46B70


Additional Information

Nigel Kalton
Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211
Email: nigel@math.missouri.edu

Marius Mitrea
Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211; The Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-70700 Bucharest, Romania
Email: marius@math.missouri.edu

DOI: https://doi.org/10.1090/S0002-9947-98-02008-X
Received by editor(s): June 10, 1996
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society